Alert archive / Arizona / Flash Flood Warnings in 2015

Flash Flood Warning 166, NWS Las Vegas, NV

October 20, 2015Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Oct 20, 2015, 1:46 PM MST for Mohave County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 20, 2015, 1:46 PM MST (20:46 UTC)
Expired
Oct 20, 2015, 4:45 PM MST
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 72 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 8.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2015-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2015-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1785 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WGUS55 KVEF 202046
FFWVEF
AZC015-202345-
/O.NEW.KVEF.FF.W.0166.151020T2046Z-151020T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
146 PM MST TUE OCT 20 2015

THE NATIONAL WEATHER SERVICE IN LAS VEGAS  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL MOHAVE COUNTY IN NORTHWESTERN ARIZONA...

* UNTIL 445 PM MST
    
* AT 145 PM MST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN OVER GOLDEN VALLEY. THE RAIN IS MOVING SOUTHWEST AT 5
  MPH. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GOLDEN VALLEY. HIGHWAY 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.

&&

LAT...LON 3532 11425 3516 11425 3510 11448 3527 11450

$$

CZYZYK
3 follow-up statements
712 
WGUS75 KVEF 202051
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
151 PM MST TUE OCT 20 2015

AZC015-202345-
/O.CON.KVEF.FF.W.0166.000000T0000Z-151020T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
151 PM MST TUE OCT 20 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MST FOR
WEST CENTRAL MOHAVE COUNTY...

AT 148 PM MST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN OVER HIGHWAY 68 BETWEEN MILE MARKERS 6 AND 15 TO THE WEST 
OF GOLDEN VALLEY.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HIGHWAY 68 BETWEEN MILE MARKERS 6 AND 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3532 11425 3516 11425 3510 11448 3527 11450

$$

CZYZYK
099 
WGUS75 KVEF 202243
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
343 PM MST TUE OCT 20 2015

AZC015-202345-
/O.CON.KVEF.FF.W.0166.000000T0000Z-151020T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
343 PM MST TUE OCT 20 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MST FOR
WEST CENTRAL MOHAVE COUNTY...

AT 340 PM MST...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS 
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA...WEST OF GOLDEN VALLEY 
NEAR ROUTE 68. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HIGHWAY 68 BETWEEN MILE MARKERS 4 AND 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3532 11425 3516 11425 3510 11448 3527 11450

$$

JH
198 
WGUS75 KVEF 202339
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
439 PM MST TUE OCT 20 2015

AZC015-202347-
/O.EXP.KVEF.FF.W.0166.000000T0000Z-151020T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
439 PM MST TUE OCT 20 2015

...THE FLASH FLOOD WARNING FOR WEST CENTRAL MOHAVE COUNTY WILL EXPIRE
AT 445 PM MST...

HEAVY RAINFALL HAD ENDED ACROSS THE AREA ALONG ROUTE 68 WEST OF 
GOLDEN VALLEY. ANY FLOOD WATERS WILL CONTINUE TO RECEDE BUT PLEASE 
CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 3532 11425 3516 11425 3510 11448 3527 11450

$$

JH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Oct 20, 11:24 AM MST, 2 hours 22 minutes earlier.

Area forecast discussion, Oct 20, 11:24 AM MST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1124 AM PDT TUE OCT 20 2015

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL BECOME CENTERED NEAR YUMA
ARIZONA TODAY AND BRING SHOWERS AND ISOLATED THUNDERSTORMS THROUGH
THE MIDDLE OF THE WEEK...MAINLY TO NORTHWEST ARIZONA AND NEARBY
AREAS OF SOUTHEAST NEVADA AND CALIFORNIA. SLIGHTLY BELOW NORMAL
TEMPERATURES CAN BE EXPECTED THIS WEEK ALONG WITH NORTH BREEZES
TUESDAY AND WEDNESDAY.
&&

.UPDATE...

DID A QUICK UPDATE TO REDUCE POPS ACROSS MOST AREAS FOR THE NEXT FEW
HOURS AS NOT MUCH IS GOING ON EXCEPT FOR MOHAVE COUNTY. STARTING TO
SEE SOME CELLS TRYING TO FORM ACROSS CENTRAL MOHAVE COUNTY.
ELSEWHERE, CUMULUS DEVELOPMENT IS NOTICEABLE ON MOST OF THE TERRAIN
ACROSS THE REGION. WE WILL SEE HOW THESE MATERIALIZE FOR THIS
AFTERNOON. NOT REALLY EXPECTING ANY MORE UPDATES BETWEEN NOW AND THE
FINAL AFTERNOON FORECAST.

&&

.PREVIOUS UPDATE...
939 AM PDT TUE OCT 20 2015

ANOTHER UPDATE TO ADJUST POPS, QPF, SKY COVER, AND TEMPS FOR THIS
AFTERNOON. THE PRECIP AND CLOUD COVER ACROSS SOUTHERN MOHAVE COUNTY
WILL LIMIT WARMING, SO LOWERED EXPECTED AFTERNOON HIGHS BY A COUPLE
DEGREES. THERE ARE ENOUGH BREAKS IN THE CLOUDS ACROSS CLARK COUNTY
THAT WE MAY REALIZE OUR CURRENT FORECAST OF MIDDLE 70S FOR LAS
VEGAS, BUT CURRENT BAND OF CLOUDS DRAPED OVER THE VALLEY WILL SLOW
THAT PROCESS. HAVE CONTINUED SLIGHT CHANCE POPS FOR THE LAS VEGAS
VALLEY, AS SOME DIURNAL SHOWERS (PERHAPS A STORM) MAY GET IN HERE
LATER THIS AFTERNOON AND EARLY EVENING.

&&

.PREVIOUS UPDATE...
800 AM PDT TUE OCT 20 2015

QUICK UPDATE TO ADJUST POPS, WEATHER, SKY COVER, AND QPF, MAINLY TO
ACCOUNT FOR THE ONGOING LINE OF THUNDERSTORMS ACROSS SOUTHEAST
MOHAVE COUNTY, NEAR WIKIEUP. THE REST OF THE FORECAST FOR TODAY
LOOKS GOOD, ACCORDING TO THE LATEST GUIDANCE.
&&

.PREVIOUS DISCUSSION...
232 AM PDT TUE OCT 20 2015

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT.

NOW...A VIGOROUS SHORTWAVE HAS ROUNDED THE BASE OF THE LONGWAVE
TROUGH DRAPED ACROSS THE WESTERN CONUS. THIS HAS RESULTED IN AN AREA
OF UPWARD FORCING AND CONVECTION ACROSS WESTERN ARIZONA. DISCRETE
SUPERCELLS WERE NOTED OVER YAVAPAI COUNTY BETWEEN 06Z-07Z WHICH THEN
MOVED INTO SOUTHEASTERN MOHAVE COUNTY WHERE THEY WEAKENED DUE TO
LIMITED INSTABILITY. STILL...MODERATE CONVECTION CONTINUE ACROSS THE
EASTERN HALF OF THE COUNTY.

TODAY...LAST SEVERAL RUNS OF THE HRRR HAVE INDICATED THE
DEVELOPMENT OF AN AREA OF SHOWERS WITH EMBEDDED STORMS OR EVEN A
MESOSCALE CONVECTIVE VORTEX (MCV) OVER SOUTHERN MOHAVE COUNTY
BETWEEN 12Z-15Z THIS MORNING. THIS ACTIVITY IS THEN FORECAST TO MOVE
NORTH-NORTHWEST THROUGH MID-DAY BEFORE WEAKENING. THIS WOULD THEN BE
FOLLOWED BY THE DEVELOPMENT OF DIURNALLY DRIVEN STORMS ALONG AND
SOUTH OF THE I-15 CORRIDOR. YESTERDAY'S GUIDANCE INDICATED THE
POTENTIAL FOR A PUSH OF COLD POOL DRIVEN CONVECTION WESTWARD OUT OF
MOHAVE COUNTY THIS EVENING...HOWEVER THE MOST RECENT GUIDANCE HAS
BACKED OFF ON THAT IDEA...DISSIPATING CONVECTION AFTER SUNSET. HAVE
HELD ON TO A SLIGHT CHANCE OF CONVECTION OVERNIGHT FROM LAS VEGAS
EAST...BUT COVERAGE IS EXPECTED TO BE VERY ISOLATED. OUTSIDE OF
CONVECTION...GUSTY NORTH WINDS ARE EXPECTED FROM THE COLORADO RIVER
VALLEY WEST IN THE AS ANOTHER AS SHORTWAVES REINFORCE THE GRADIENT
ACROSS THE REGION.

WEDNESDAY...CONVECTION IS EXPECTED TO BECOME CONFINED TO MOHAVE
COUNTY...AND WILL LARGELY BE DIURNALLY DRIVEN DURING THE AFTERNOON.
GUSTY NORTH WINDS WILL CONTINUE FOR MOST AREAS IN THE FORECAST AREA.

THURSDAY...CONVECTION CHANCES CONTINUE TO DECREASE...AND WILL BE
LIMITED TO NORTHERN MOHAVE AND EASTERN LINCOLN COUNTIES. WINDS
EXPECTED TO DIMINISH BY THURSDAY.

TEMPERATURES WILL REMAIN SLIGHTLY BELOW NORMAL...BUT WITH A SLOW
WARMING TREND THROUGH THE SHORT TERM PERIOD.

.LONG TERM...FRIDAY THROUGH MONDAY.

DRY CONDITIONS WITH NORTHWEST TO QUASI-ZONAL FLOW ARE EXPECTED
ACROSS THE AREA THROUGH THE MAJORITY OF THE LONG TERM PERIOD.
EMBEDDED SHORTWAVES WILL BRING OCCASIONALLY BREEZY CONDITIONS TO THE
REGION THROUGH THE WEEKEND. TEMPERATURES WILL REMAIN NEAR TO
SLIGHTLY BELOW NORMAL.
&&

.AVIATION...FOR MCCARRAN...LIGHT AND VARIABLE WINDS WILL BEGIN TO
FAVOR A NORTHWEST AND THEN NORTH DIRECTION THROUGH THE MORNING HOURS
AS SPEEDS INCREASE TO AROUND 8-12 KTS. OCCASIONAL GUSTS WILL BE
POSSIBLE. SLIGHT CHANCE OF SHRA OR POSSIBLY AND ISOLATED TS THIS
AFTERNOON/EVENING...HOWEVER CHANCES ARE TOO LOW TO MENTION IN THE
12Z TAF. CIGS GENERALLY EXPECTED TO REMAIN AOA 8K FEET. WINDS ARE
EXPECTED TO CONTINUE TO FAVOR A NORTHERLY DIRECTION THROUGH
WEDNESDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SHRA/TSRA THIS MORNING OVER MOHAVE COUNTY. EXPECT AT
LEAST SHRA AND POSSIBLY TS ACTIVITY TO SPREAD NORTH AND
EAST...THROUGH THE MORNING. DRY CONDITIONS EXPECTED WEST OF A LINE
FROM KELY-KDRA-KNXP LINE. WINDS EXPECTED TO FAVOR A NORTH DIRECTION
ACROSS MOST OF THE REGION TODAY...WITH SPEEDS 10-20 KTS AND GUSTS
20-30 KTS. SHRA/TSRA ACTIVITY WILL BE CONFINED MAINLY TO MOHAVE
COUNTY WEDNESDAY...GUSTY NORTH WINDS WILL CONTINUE.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT EXPECTED
TODAY. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ACCORDING TO
STANDARD OPERATING PROCEDURES.
&&

UPDATES...PADDOCK
PREV DISCUSSION...WOLCOTT

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Oct 20, 8:30 AM MST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
830 AM PDT TUE OCT 20 2015

...CORRECTED TYPO AND ADDED SEVERAL LATE REPORTS...

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     FLASH FLOOD      26 W SHOSHONE           35.97N 116.73W
10/18/2015                   INYO               CA   OTHER FEDERAL

            DEATH VALLEY NATIONAL PARK SERVICE REPORTS
            THAT BADWATER ROAD WAS CLOSED ENTIRELY AT 9
            AM PDT ON OCTOBER 18 FROM FLOODING CAUSED BY
            A STORM OCCURRING THE PREVIOUS NIGHT. TIME
            ESTIMATED BASED ON RADAR.

0445 AM     FLASH FLOOD      3 SE PAHRUMP            36.18N 115.95W
10/18/2015                   NYE                NV   TRAINED SPOTTER

            WATER 6-12 INCHES DEEP REPORTED FLOWING OVER
            SEVERAL ROADS IN PAHRUMP, INCLUDING CALVADA
            AND NV 160, THE INTERSECTION OF NV 372 AND
            NV 160, AND BASIN AND NV 160. MUD, LARGE
            ROCKS, AND DEBRIS WERE REPORTED ON MANY
            ROADS IN TOWN AS WELL.

1032 AM     FLASH FLOOD      4 ESE AMARGOSA VALLEY   36.63N 116.33W
10/18/2015                   NYE                NV   DEPT OF HIGHWAYS

            THE NEVADA DOT REPORTED THAT US HIGHWAY 95
            WAS CLOSED IN BOTH DIRECTIONS BETWEEN MILE
            MARKERS 26 AND 27 DUE TO FLASH FLOODING.

0130 PM     FLASH FLOOD      BEATTY                  36.91N 116.76W
10/18/2015                   NYE                NV   DEPT OF HIGHWAYS

            NDOT REPORTS THAT US 95 SOUTHBOUND IS CLOSED
            IN AND NEAR BEATTY BECAUSE OF FLOODING.

0218 PM     FLASH FLOOD      10 SW MERCURY           36.56N 116.12W
10/18/2015                   NYE                NV   DEPT OF HIGHWAYS

            SR-160/BLUE DIAMOND ROAD CLOSED IN BOTH
            DIRECTIONS IN THE AREA OF MILE MARKER 36.0
            (APPROXIMATELY ONE MILE SOUTH OF US95); DUE
            TO SEVERE FLOODING. VIA NDOT

0230 PM     FLASH FLOOD      BEATTY                  36.91N 116.76W
10/18/2015                   NYE                NV   DEPT OF HIGHWAYS

            NDOT REPORTS THAT US 95 SOUTHBOUND IS CLOSED
            IN AND NEAR BEATTY BECAUSE OF FLOODING.

0255 PM     FLASH FLOOD      10 WNW PAHRUMP          36.28N 116.14W
10/18/2015                   NYE                NV   LAW ENFORCEMENT

            BELL VISTA ROAD CLOSED INDEFINITELY DUE TO
            SEVERE DAMAGE TO THE ROADWAY. STRUCTURAL
            ENGINEER MUST LOOK AT THE ROAD BEFORE IT CAN
            REOPEN WHICH COULD TAKE DAYS. TIME ESTIMATED
            BY RADAR.

0259 PM     FLASH FLOOD      10 N APEX               36.47N 114.95W
10/18/2015                   CLARK              NV   DEPT OF HIGHWAYS

            US-93 CLOSED IN BOTH DIRECTIONS
            APPROXIMATELY 10 MILES NORTH OF THE I-15
            INTERCHANGE DUE TO SEVERE FLOODING. VIA NDOT

0308 PM     FLASH FLOOD      11 E HIKO               37.61N 115.02W
10/18/2015                   LINCOLN            NV   LAW ENFORCEMENT

            WATER FLOWING OVER US93 IS STARTING TO WASH
            PAVEMENT OUT AT MILE MARKER 63. WATER
            CROSSING ROAD AT NUMEROUS LOCATIONS.

0312 PM     FLASH FLOOD      6 WNW LENWOOD           34.92N 117.19W
10/18/2015                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTED DEBRIS ACROSS STATE ROUTE 58
            WEST OF BARSTOW.

0330 PM     FLASH FLOOD      2 ESE RED ROCK CANYON   36.14N 115.43W
10/18/2015                   CLARK              NV   OTHER FEDERAL

            BLM REPORTS ROCKS AND DEBRIS BLOCKING SCENIC
            LOOP RD. TIME ESTIMATED BY RADAR.

0340 PM     FLASH FLOOD      ALAMO                   37.36N 115.16W
10/18/2015                   LINCOLN            NV   LAW ENFORCEMENT

            HIGHWAY 93 IN THE ALAMO AREA IS FLOODED OUT
            BETWEEN MILE MARKERS 38 AND 50. WATER UP TO
            6 INCHES DEEP FLOWING ACROSS THE ROAD IN
            VARIOUS LOCATIONS IN THE AREA.

0340 PM     FLASH FLOOD      HIKO                    37.60N 115.22W
10/18/2015                   LINCOLN            NV   LAW ENFORCEMENT

            STATE ROUTE 318 AROUND HIKO WAS FLOODED.
            WATER UP TO 6 INCHES DEEP FLOWING ACROSS THE
            ROAD.

0355 PM     FLASH FLOOD      15 E KELSO              35.02N 115.38W
10/18/2015                   SAN BERNARDINO     CA   OTHER FEDERAL

            ROCKS AND DEBRIS ON BLACK CANYON RD NEAR
            HOLE-IN-THE-WALL MAKING IT IMPASSABLE.

0415 PM     FLASH FLOOD      5 NNW KELSO             35.08N 115.67W
10/18/2015                   SAN BERNARDINO     CA   OTHER FEDERAL

            ROCKS AND DEBRIS COVERED ROADWAY CAUSING
            KELBAKER RD TO BE CLOSED.

0433 PM     FLASH FLOOD      13 N YERMO              35.09N 116.84W
10/18/2015                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTED FORT IRWIN ROAD COVERED IN
            NEARLY A FOOT OF MUD AND DEBRIS.

0443 PM     HAIL             LOGANDALE               36.59N 114.48W
10/18/2015  E1.25 INCH       CLARK              NV   PUBLIC

            PHOTO OF HAIL QUARTER TO HALF DOLLAR SIZE
            POSTED ON SOCIAL MEDIA.

0525 PM     FLASH FLOOD      5 ENE STOVEPIPE WELLS   36.63N 117.05W
10/18/2015                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS FLASH
            FLOODING ACROSS CA HWY 190 EAST OF STOVEPIPE
            WELLS.

0545 PM     FLASH FLOOD      14 WNW VALLEY OF FIRE ST36.50N 114.76W
10/18/2015                   CLARK              NV   NEWSPAPER

            VALLEY OF FIRE HIGHWAY AND EXIT 75 ON I-15
            CLOSED DUE TO FLOODING. REPORT VIA MESQUITE
            LOCAL NEWS. CORRECTED EXIT NUMBER.

0555 PM     FLASH FLOOD      1 SE WILLOW BEACH       35.86N 114.65W
10/18/2015                   MOHAVE             AZ   OTHER FEDERAL

            NATIONAL PARK SERVICE REPORTS DAMAGE TO
            WILLOW BEACH ROAD WHICH CAUSED IT TO BE
            CLOSED.

0600 PM     FLASH FLOOD      2 ESE WILLOW BEACH      35.86N 114.63W
10/18/2015                   MOHAVE             AZ   NEWSPAPER

            WILLOW BEACH ROAD AND COTTONWOOD ROAD WEST
            OF US 93 CLOSED BECAUSE OF FLOODING. REPORT
            RECEIVED VIA MOHAVE VALLEY DAILY NEWS. TIME
            ESTIMATED BASED ON RADAR.

0617 PM     FLASH FLOOD      3 NE DEATH VALLEY JUNCTI36.32N 116.37W
10/18/2015                   INYO               CA   DEPT OF HIGHWAYS

            CHP REPORTS STATE LINE ROAD FROM DEATH
            VALLEY JUNCTION TO THE CA/NV BORDER IS
            CLOSED BECAUSE OF FLOODING.

0630 PM     FLASH FLOOD      2 SSW MOAPA             36.65N 114.61W
10/18/2015                   CLARK              NV   TRAINED SPOTTER

            SPOTTER REPORTS HIDDEN VALLEY ROAD CLOSED
            1.5 TO 2 MILES N/W OF I-15 DUE TO 4.5 FEET
            OF WATER FLOWING OVER ROAD

0645 PM     FLASH FLOOD      3 SW TEMPLE BAR         36.00N 114.36W
10/18/2015                   MOHAVE             AZ   NEWSPAPER

            TEMPLE BAR ACCESS ROAD TEMPORARILY CLOSED
            BECAUSE OF FLOODING. REPORT VIA MOHAVE
            VALLEY DAILY NEWS. TIME ESTIMATED BASED ON
            RADAR.

0700 PM     FLASH FLOOD      APEX                    36.33N 114.92W
10/18/2015                   CLARK              NV   LAW ENFORCEMENT

            MESQUITE PD REPORTED I-15 WAS CLOSED AT MILE
            MARKER 60 FROM APPROXIMATELY 700 TO 725 PM
            PDT TO CLEAR DEBRIS FROM THE ROAD CAUSED BY
            FLOODING.

0730 PM     FLASH FLOOD      4 NNW LAUGHLIN          35.22N 114.61W
10/18/2015                   CLARK              NV   NEWSPAPER

            NEVADA TELEPHONE COVE ROAD WAS CLOSED
            BECAUSE OF FLOODING. DAMAGE WAS REPORTED IN
            THE CHRISTMAS TREE PASS BACKCOUNTRY AREA.
            REPORT VIA MOHAVE VALLEY DAILY NEWS. TIME
            ESTIMATED BASED ON RADAR.

0740 PM     HAIL             3 E BULLHEAD CITY       35.09N 114.55W
10/18/2015  M0.75 INCH       MOHAVE             AZ   PUBLIC

            BULLHEAD CITY CITIZEN POSTED PHOTO OF
            PENNY-SIZED HAIL ON SOCIAL MEDIA. TIME
            ESTIMATED BASED ON RADAR.

0800 PM     FLASH FLOOD      30 NNW STOVEPIPE WELLS  37.00N 117.37W
10/18/2015                   INYO               CA   OTHER FEDERAL

            THE MESQUITE SPRING CAMPGROUND WAS BEING
            EVACUATED TO THE GRAPEVINE RANGER STATION
            DUE TO FLOODING.

0806 PM     HAIL             2 W GOLDEN VALLEY       35.22N 114.26W
10/18/2015  E1.50 INCH       MOHAVE             AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PING-PONG BALL
            SIZED HAIL IN GOLDEN VALLEY

0810 PM     TSTM WND GST     5 E GOLDEN VALLEY       35.22N 114.14W
10/18/2015  E70 MPH          MOHAVE             AZ   TRAINED SPOTTER

            WIND GUST ESTIMATED.

0810 PM     HAIL             5 E GOLDEN VALLEY       35.22N 114.14W
10/18/2015  E1.00 INCH       MOHAVE             AZ   TRAINED SPOTTER

0816 PM     FLASH FLOOD      1 S OVERTON             36.53N 114.44W
10/18/2015                   CLARK              NV   TRAINED SPOTTER

            SPOTTER REPORTS 3 FEET OF WATER FROM OVERTON
            WASH FLOWING OVER SR 169/MOAPA VALLEY BLVD

0827 PM     FLASH FLOOD      20 NE ESSEX             34.92N 114.98W
10/18/2015                   SAN BERNARDINO     CA   DEPT OF HIGHWAYS

            CHP REPORTS GOFFS ROAD CLOSED BECAUSE OF
            WATER OF UP TO 2 FEET FLOWING ACROSS THE
            ROAD.

0853 PM     FLASH FLOOD      7 N NEW KINGMAN-BUTLER  35.36N 114.01W
10/18/2015                   MOHAVE             AZ   TRAINED SPOTTER

            SPOTTER REPORTED THEIR DRIVEWAY WAS DAMAGED
            DUE TO FLOODING.

0925 PM     FLASH FLOOD      18 NW NEEDLES           35.04N 114.83W
10/18/2015                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS THAT A
            SMALL SEDAN WITH THE PARTIES STILL INSIDE IS
            STUCK IN A LOW WATER CROSSING ALONG US-95.

0934 PM     FLASH FLOOD      32 NNW STOVEPIPE WELLS  37.05N 117.29W
10/18/2015                   INYO               CA   EMERGENCY MNGR

            SCOTTYS CASTLE ROAD CLOSED DUE TO FLOODING

0940 PM     FLASH FLOOD      30 NNW STOVEPIPE WELLS  37.00N 117.37W
10/18/2015                   INYO               CA   OTHER FEDERAL

            THE GRAPEVINE RANGER STATION WAS EVACUATED
            DUE TO FLOODING. EIGHT VEHICLES FULL OF
            VISITORS AND THREE PARK RANGERS WERE
            STRANDED OVERNIGHT IN THE UBEHEBE CRATER
            AREA.

0945 PM     FLASH FLOOD      31 NNW STOVEPIPE WELLS  37.03N 117.34W
10/18/2015                   INYO               CA   OTHER FEDERAL

            DEATH VALLEY NATIONAL PARK SERVICE REPORTED
            TWO FEET OF MUD AND DEBRIS INSIDE SCOTTY'S
            CASTLE VISITOR'S CENTER. TIME ESTIMATED.

1000 PM     FLASH FLOOD      2 W GOLDEN VALLEY       35.22N 114.25W
10/18/2015                   MOHAVE             AZ   LAW ENFORCEMENT

            MOHAVE COUNTY SHERIFF'S OFFICE REPORTS
            SEVERAL ROAD CLOSURES IN GOLDEN VALLEY
            BECAUSE OF FLOODING, INCLUDING BOTH EGAR AND
            ESTRELLA ROADS BETWEEN SH 68 AND SHINARUMP
            DRIVE, TEDDY ROOSEVELT ROAD THROUGH MOST OF
            TOWN, SHINARUMP DRIVE FROM COLORADO ROAD TO
            ESTRELLA ROAD, AND CHINO DRIVE FROM ESTRELLA
            ROAD TO ADOBE ROAD.

1000 PM     FLASH FLOOD      15 NNE DOLAN SPRINGS    35.78N 114.13W
10/18/2015                   MOHAVE             AZ   LAW ENFORCEMENT

            MOHAVE COUNTY SHERIFF'S OFFICE REPORTS THAT
            PIERCE FERRY ROAD BETWEEN US 93 AND MEADVIEW
            AND STOCKTON HILL ROAD FROM CACTUS WREN ROAD
            TO PIERCE FERRY ROAD ARE CLOSED BECAUSE OF
            FLOODING.

1045 PM     FLASH FLOOD      3 SSE TOPOCK            34.73N 114.48W
10/18/2015                   MOHAVE             AZ   LAW ENFORCEMENT

            MOHAVE COUNTY SHERIFF'S OFFICE REPORTS
            OATMAN-TOPOCK HIGHWAY FROM I-40 TO MILE
            MARKER 40 IS CLOSED BECAUSE OF FLOODING.
            TIME OF CLOSURE IS AN APPROXIMATION.

1245 AM     FLASH FLOOD      14 NNW NEEDLES          35.04N 114.69W
10/19/2015                   SAN BERNARDINO     CA   DEPT OF HIGHWAYS

            CHP AND SAN BERNARDINO COUNTY SHERIFF'S
            OFFICE REPORT RAPIDLY FLOWING WATER ACROSS
            NEEDLES HIGHWAY NEAR RIVER ROAD FORCING ROAD
            CLOSURES BY 145 AM PDT. INITIAL TIME
            ESTIMATED FROM THE COUNTY SHERIFF'S OFFICE.

&&

NWS LAS VEGAS NV
IRIS SYSTEM
Local storm report, Oct 20, 8:56 AM MST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
856 AM PDT TUE OCT 20 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     FLASH FLOOD      4 E PIOCHE              37.94N 114.37W
10/18/2015                   LINCOLN            NV   PARK/FOREST SRVC

            MUD AND DEBRIS ON ECHO DAM ROAD, WITH WATER
            FLOWING OVER THE ROADWAY.

&&

CMS

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 11:20 PM MSTSevere Thunderstorm WarningVEFMohave55 min
Oct 20, 7:22 AM MSTSevere Thunderstorm WarningVEFMohave23 min
Oct 20, 8:08 AM MSTFlash Flood WarningVEFMohave3 hr
Oct 20, 2:15 PM MSTFlash Flood WarningVEFMohave3 hr
Oct 20, 2:43 PM MSTAreal Flood AdvisoryVEFMohave3 hr

Nearby

Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.